Keywords = fuzzy relational inequality
Number of Articles: 6
1. On the max - ``Fuzzy Or'' composition fuzzy inequalities systems

Volume 51, Issue 2, Summer and Autumn 2019, Pages 19-34

Amin Ghodousian; Ali Babalhavaeji; Elnaz Bashir


2. Max-Min averaging operator: fuzzy inequality systems and resolution

Volume 51, Issue 1, Winter and Spring 2019, Pages 55-70

A. Ghodousian; Tarane Azarnejad; Farnood Samie Yousefi


3. LP problems constrained with D-FRIs

Volume 50, issue 2, Summer and Autumn 2018, Pages 59-79

A. Ghodousian; M. Jafarpour


4. Linear programming on SS-fuzzy inequality constrained problems

Volume 50, issue 2, Summer and Autumn 2018, Pages 13-36

Amin Ghodousian; shahrzad oveisi


5. Linear optimization on Hamacher-fuzzy relational inequalities

Volume 49, Issue 1, June 2017, Pages 115-150

Amin Ghodousian; Mohammadsadegh Nouri